# SDR SWAA2018010318745

- Difficulty date: December 1, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 114A50204
- Part serial: 000024
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT ACTUATOR FITTING CRACKED.  R&R NR 7 SLAT ASSEMBLY IAW AMM.
